Author Topic: Lost my sister and am in a flare  (Read 6671 times)

kellyptyler

  • Guest
Re: Lost my sister and am in a flare
« Reply #30 on: May 16, 2012, 06:51:08 PM »
I'm so sorry..I'll be praying for you.

Parched

  • Guest
Re: Lost my sister and am in a flare
« Reply #31 on: May 16, 2012, 08:03:56 PM »
Sorry for the loss of your sister.

Thoughts and Prayed sent your way.

irish

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 13473
Re: Lost my sister and am in a flare
« Reply #32 on: May 16, 2012, 10:24:21 PM »
You can safely take 40 mgm for 5 days and stop. The 5 days is the magic number. Anytime the dose is over more than a 5 days period it is generally a burst and taper or the dose that is tapered down.

If you need the prednisone and can tolerate the 5 days of the 40 I would think you would be ok.

Apparently the adrenal glands don't stop working when a 5 days dose of steroid is used. That is something I just learned lately. Good luck. Irish

susanep

  • Hero Member
  • *****
  • Posts: 3662
  • Each Day Is A Miracle !
Re: Lost my sister and am in a flare
« Reply #33 on: May 17, 2012, 12:06:43 AM »
I am so sorry to hear about your sister. My mother passed away in March, and it is very difficult to say the least. There are no real words for what I am going through.

 Just take one day at a time, and do things that keep you busy, but resting all along as you need to.

It is easy for family members to not be at their best with each other during this time. Me and my sisters know we need to keep close to each other, yet I find myself easily upset at things they say, but I am handling that better now. I had to stop and think about their way of handling this is different than mine.

We are here for you, and we are all here for each other.

God Bless
susanep :)

Sjogren's, Lupus, Rheumatoid Arthritis, Hypothyroid, Fibro, Sleep Apnea, Diabetes 2, Asthma, and Gerd.  (Meds I take) Omeprazole, Pilocarpine, Levothyroxine, Effexor, Cpap, Aspirin, Mobic, Prilosec,, Xanax, Restasis, Systane,Vitamin D3, Plaquenil, Gabapentin, Provigil , Advair, Nasonex, and Proventi

4Kids

  • Hero Member
  • *****
  • Posts: 685
Re: Lost my sister and am in a flare
« Reply #34 on: May 22, 2012, 05:42:28 AM »
Well I made it through a funeral I didn't care for and we took her ashes to the river to a peaceful place.  No need for steroids, I made it without and said course of pred is safe in my medicine chest.

Thanks for all your support.
Plaquinel, Restasis, Salagen, Arthrotec, Cod Liver Oil, B Vitamins, Palafer-C, Plaquinel, Metformin, Spironlactone, Biotin

gold55

  • Hero Member
  • *****
  • Posts: 862
    • GoldenLoves
Re: Lost my sister and am in a flare
« Reply #35 on: May 22, 2012, 07:43:40 AM »
I'm so sorry 4kids.  Take care of yourself.
Dx#1:  dx changed to Sicca Syndrome + UCTD (how wonderful)
Dx#2:  Osteoarthritis and high cholesterol
Meds:  my golden retrievers, my doodle, otc tylenol, ibuprofen, mobic, vitamins, omegas, oral pilocarpine, liguid chondroiten/glucosamine with

irish

  • Global Moderator
  • Hero Member
  • *****
  • Posts: 13473
Re: Lost my sister and am in a flare
« Reply #36 on: May 22, 2012, 10:39:35 AM »
I am glad that you made it through the funeral. HOpefully you will be able to grieve in your own way and feel better in the days to come.

I should also tell you that I read over my post about the 5 day prednisone, etc. I forgot to put in there that you would need to talk to your doctor more about your concerns. I was informed of this 5 day "rule" that the doctors follow in the past year. I had always wondered what the criteria was and my doc just told me.

So many things to keep track of when we are sick. Any time any stress comes we frequently have to re-evaluate our health status again. Good luck. Irish